# SDR AALA20140602027

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 60,346 hours, 9,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED CHARGER FOR CABIN ESCAPE PATH LIGHTS.  OPERATIONS CHECKED NORMAL.
